International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 614-614

On (j,pn) summability of Fourier series

S. M. Mazhar

Department of Mathematics, Kuwait University, P.O. BOX 5969, Safat 13060, Kuwait

Copyright © 1989 S. M. Mazhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.